# SDR SWIA201439889

- Difficulty date: November 7, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 15,139 hours, 13,088 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Condition: Malfunctioned
- Location: Oil Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE OIL TEMP WENT TO 168 DEGREES.  PULLED POWER BACK AND OIL TEMP STARTED TO DECREASE. EMERGENCY DECLARED, DID NOT SHUT ENGINE DOWN.  REPLACED THE TEMP SENSOR.
